# SDR SWAA094703

- Difficulty date: July 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 41,249 hours, 33,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY.  REINSTALLED SLIDE PER MT.
